[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] EKG's are fun!



I know that when I have been treatd in the hospital for either high or 
low bloods sugars I am always given IV with potassium because 
it's always low. Think I'll have to ask him on Thursday for more infor
Gail

Date sent:      	Mon, 12 Mar 2001 14:29:57 -0600 (CST)
From:           	"Carmen M. Mayo" <email @ redacted>
To:             	email @ redacted
Subject:        	[IP] EKG's are fun!
Send reply to:  	email @ redacted

> Hi all.  Ended up in the ER last night...called in with chest pain and
> shortness of breath and tingling in my fingers...mind you I'm only twenty
> and just went through cholesterol and all those test a few weeks back, and
> all those were better than normal!  I called to ask if it could be
> heartburn or heart trouble and of course they told me come in NOW.  Of
> course, I was fine...no sign of heart problems, but they like to be
> careful with diabetics and any heart pain.  I DID however, have low
> potassium, which the er doc said could be causing some problems,
> especially that tingling in my hands.  Here's my question, the doc said
> that potassium in your body will drop if you have a lot of sugar and then
> take a lot of insulin (not sure what "a lot" is).  Something like that
> process pushes the potassium out of the blood and into the cells with the
> insulin and sugar.  Does anyone else have low potassium (mine was 3.0,
> normal being 3.5 to 5.0)?  Is this another diabetes thing?
> Carmen
> dx'd 4/7/97, pumping 5/23/00
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
> send a DONATION http://www.Insulin-Pumpers.org/donate.shtml


Gail J Donohue
email @ redacted
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml